# SDR SWAA2023030897542

- Difficulty date: February 1, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 67,166 hours, 34,728 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Stiffener
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STILIZER RIB 4 CRACKED AT STIFFENER 2 LOWER RADIUS.<[01] REMOVED THE DAMAGE PART OF THE RIB 4 STIFFENER 2 LOWER RADIUS AS SHOW IN FIG. 202 PARA.4 LETTER B REF. SRM 55-10-09-2R-4 REPAIR 4;[02] PERFORMED HFEC INSP ON REWORKED; IAW B 737 NDT PART 6 51-00-00 PROCE 23. TOOL NORTEC 600. BC 166316. CALIB DUE 10-17-23. NO CRACKS FOUND.;[03] PERFORMED HFEC ROTO INSP ON FASTENER OPEN HOLES NEAR TO REWORKED AREA; IAW B 737 NDT PART 6 51-00-00 PROCE 16. TOOL NORTEC 600. BC 166316. CALIB DUE 10-17-23. NO CRACKS FOUND.;[04] VERIFIED STEP # 1;[05] LOCATED AND DRILLING PARTS OF THE REPAIR OF KIT P/N 55100003-01 PO#1792296 ON THE RIB 4 OF STIFFENER 2 LOWER RADIUS REF. SRM 55-10-09-2R-4 REPAIR 4 LETTERS (G;H;I;J);[06] VERIFIED STEP #5.  OK TO TREAT AND PRIME DRILLED HOLES AND REPAIR PARTS AND AREA.;[07] (RII) PERFORMED A GENERAL VISUAL INSPECTION (GVI) OF ALL AREAS WITHIN THE REPAIR AREA; (INCLUDING UNDERLYING STRUCTURE) FOR CORROSION; EXISTING REPAIR OR ANY OTHER DEFECTS.;[08] APPLIED TREAT AND PRIMER TO PARTS OF THE REPAIR AND THE RIB 4 OF THE STIFFENER 2 LOWER RADIUS REF. SRM 55-10-09-2R-4 REPAIR 4 PARA. 4 LETTERS (K;L);[09] ADD TO STEP #7.  PER REF. SRM 55-10-09-2R-4 STEP 4 E.;[10] (RII) VERIFIED STEP #8.  OK TO INSTALL NEW REPAIR PARTS.;[11] INSTALLED REPAIR ON THE RIB 4 STIFFENER 2 LOWER RADIUS REF. SRM 55-10-09-2R-4 REPAIR 4 PARA. 4 LETTERS (M;N;O;P;Q;R);[12] (RII) FINAL INSPECTION; RIB REPAIR ACCOMPLISHED.
